# SDR SIMA20150120006

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 27,252 hours, 19,048 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE BOARDING, TURNED RED ON RT PACK & ENTERED CABIN.  PERFORMED OPERATION CHECK OF THE AIR CONDITIONING DISTRIBUTION SYS IAW AMM 21-51-00.  NO DEFECTS NOTED.
